MAUDE Adverse Event Report: DEPUY MITEK LLC US TIBIAL GUIDE RAIL; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US TIBIAL GUIDE RAIL; BONENAIL GUIDEWIRE
Model Number 219391
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).The lot number was unknown.Therefore, the manufacturing site name was unknown.To date, the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that the tibial guide rail device was rusty.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention ,or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: d4: the lot number was reported as unknown on the initial report.It has been updated accordingly.Udi: (b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: complaint summary: the article rusts, it is practically new.If other, describe: the rust was noticed during the control in the warehouse.If other, describe: the rust was noticed during the control in the warehouse.Patient status/ outcome / consequences: unknown.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.Is the patient part of a clinical study: unknown.(b)(4).Device property of: none.Device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.Investigation summary: visual inspection reveals that tibial guide rail had signs of corrosion/rust.Hence, the reported condition is confirmed.The device shows normal wear consistent with use.It is determined that the device is worn from repeated use and servicing.The potential cause for this issue is not related to manufacturing, therefore a manufacturing record evaluation is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.At this time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
TIBIAL GUIDE RAIL
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10853794
Report Number1221934-2020-03515
Device Sequence Number16361654
Product Code FZX
UDI-Device Identifier10886705006205
UDI-Public10886705006205
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219391
Device Catalogue Number219391
Device Lot NumberNW242069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer12/08/2020
12/10/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date12/08/2020
12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1